Drugs

MIA2IBZ

Member
I have some friends arriving in the days before me and I hope they sort it out before I get there but I'm also going to be the one with the test kit so I hope they are careful 😞
 

TimmiT

Active Member
did a bit of research now and there have been PP's tested positive for 4-FMA (4-Fluoromethamphetamin) which is a pretty unknown substance.
it isn't the same colour, and was tested in vienna in april, but still, it might be a pointer https://www.saferparty.ch/tl_files/images/download/file/Warnungen_PDF_2019/Checkit!_Warnungen_0419.pdf
A friend of mine has used this a few times in Germany, where its apparently not yet illegal and she described it as being a bit like MDMA but without the same feeling of empathy but she never suffered the adverse effects as Decco described, but maybe it affects different people in different ways.
 

cunninghamali

Well-Known Member
All of it iirc. I met alot of sick ppl since last week. Loads of ppl flying home early. Really bad comedowns/anxiety/feelings of impending doom.
I had all that + zero energy and a real sick stomach for days. My buddy was just as bad. He flew home early aswell.
I can't pin point it being just that pill, just when I seen the post about that pill and a girl dying it freaked me out. I got my usual gear from a trusted source and it was top quality. I had it the night before the pill and was fresh as a daisy the next morning.

The night I took the pill (sat) I already had 150mgs of mandy very early in the night and it had well worn off before I popped the pill.
Its thursday now and after 3 days in bed on water and medication i'm still having to go to hospital tonight to get something for my blood pressure, its through the roof and have been having chest pains and panic attacks all day.

I'm taking an extended break from all things ibiza and a possible permanent break from class A's.
Thanks to those for your concern and well wishes, it was a much needed mental boost last night for me.
Be careful out there ppl and dont be a dick like me, test all your gear.
I'll catch yas later
Really sorry to hear that sounds awful... Always scary when u don't feel well after taking and having anxiety. I get anxiety in a come down and it's the worst.. I get chest pains too.. Glad u are feeling a little better
 

Johnny Vodka

Well-Known Member
Really sorry to hear that sounds awful... Always scary when u don't feel well after taking and having anxiety. I get anxiety in a come down and it's the worst.. I get chest pains too.. Glad u are feeling a little better
Chest pains aren't a good sign and probably mean you should re-evaluate how much you do in a session. I sometimes get them too btw, or at least twinges.
 

ElrowLovers

Active Member
All of it iirc. I met alot of sick ppl since last week. Loads of ppl flying home early. Really bad comedowns/anxiety/feelings of impending doom.
I had all that + zero energy and a real sick stomach for days. My buddy was just as bad. He flew home early aswell.
I can't pin point it being just that pill, just when I seen the post about that pill and a girl dying it freaked me out. I got my usual gear from a trusted source and it was top quality. I had it the night before the pill and was fresh as a daisy the next morning.

The night I took the pill (sat) I already had 150mgs of mandy very early in the night and it had well worn off before I popped the pill.

Its thursday now and after 3 days in bed on water and medication i'm still having to go to hospital tonight to get something for my blood pressure, its through the roof and have been having chest pains and panic attacks all day.

I'm taking an extended break from all things ibiza and a possible permanent break from class A's.
Thanks to those for your concern and well wishes, it was a much needed mental boost last night for me.
Be careful out there ppl and dont be a dick like me, test all your gear.
I'll catch yas later
Now...I don't wanna judge you. And I'm not questioning your sickness and observations...(here comes the but..) BUT...
You took a pill this first night (presumably good quality, .... mg's?), then the night after you took another 150mgs of MDMA and then the same night you take that PP pill that we are now discussing. That's 3 times quite a big dose in 24-36 hours?

When people die from pills, the environment, family, society is quick to state: bad pills! But the reality is, in Europe at least, there aren't that many 'bad pills' out there. You can get fooled with 2cb or 4fmp perhaps, but that won't kill you.

I think people that are flying home with bad comedowns and sick feelings of wich you speak of should look back and see if it was wise to take pills 2 or more days in a row. After that first (trusted source) pill your serotonine levels are drained and it is not a good thing to drain them even further with an extra 150mg AND another (unknown source) pill.
Save the trusted source pill for that one special night and have a few drinks, weed or whatever the other nights.
 
Last edited:

AntonioGeordio

Active Member
I don’t know mate, I’ve really pushed it a few times and never had symptoms as bad as the ones described.

Maybe it’s just me, and a lot of this stuff is subjective, but I think it takes a dirty ingredient to do this to you.

Either way I’m dodging the Phil Pleins this year 😮

Actually contemplating hiding my own stash of pills under a wig and walking through the airport with them :D👍
 

Crawleytown

Active Member
Obviously taking pills on two consecutive nights isn’t a particularly good idea, but then strictly speaking neither is taking ecstasy at all.

The reality is that a lot (even most) people who come to Ibiza on holidays do similar, if not heavier doses than stated above and the after effects in this case sound particularly unusual even in that context.

Taking ecstasy is a dangerous game and you risk your life to some extent every time you do it. Publicising dodgy batches like these ones as widely as possible can reduce those risks significantly though, and surely this forum should probably be a judgement free zone where we can share information honestly and freely.
 

Discoallman

Active Member
Anyone tried 5htp to recover? I always plan to have a day break between Es but never happens. Easy enough saying it but being in holiday mode certainly changes the mindset
 

MrHullMysterious

Active Member
Anyone tried 5htp to recover? I always plan to have a day break between Es but never happens. Easy enough saying it but being in holiday mode certainly changes the mindset
I use 5htp in the winter as it helps with SAD and also sleep.
5htp metabolises to 5ht (serotonin) so in theory should help replenish natural levels as far as I know the body is pretty slow at replenishing (a week or so) compared to say dopamine.

I buy off amazon, make sure get genuine ones, as some Chinese ones reported to be contaminated. I get British manufactured ones.

Bit like creatine you shouldn't take them all the time but cycle.

Cheers
 
Top